# SDR IPXA2022092386543

- Difficulty date: September 19, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 28,614 hours, 18,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33241
- Condition: Dented
- Location: Bs 520-560 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVSTA 535 FUSELAGE SKIN AT S-20L HAS DENTREPAIRED IAW UPS EO B757-5330-84813-A, UPS RCD 261623 AND VT MAE EA 757-5330-27-A3038 REV-
